Asymptotic stability criteria for delay-differential equations
Published online by Cambridge University Press: 14 November 2011
This paper is concerned with the problem of showing uniform stability and equiasymptotic stability of thezero solution of functional differential equations with either finite or infinite delay. The investigations are based on Liapunov's direct method and attention is focused on those equations whose right-hand sides are unbounded for bounded state variables.
- Research Article
- Proceedings of the Royal Society of Edinburgh Section A: Mathematics , Volume 110 , Issue 1-2 , 1988 , pp. 31 - 44
- Copyright © Royal Society of Edinburgh 1988